i used a daktarin cream for my vaginal yeast infection but i feel a burning sensation and itchiness,?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

is it normal or should i not continue the application?

2 Replies to “i used a daktarin cream for my vaginal yeast infection but i feel a burning sensation and itchiness,?”

  1. If you have burning after applying anything you should discontinue use. You may not have a yeast infection. It is best that you contact your doctor.

  2. Hi,
    This morning I came across an article talking about curing yeast infection.
    Don’t know it will help or not but the author seem to know what is he talking about. I left the link here for your reference

Leave a Reply